# SDR 98ZZZX3470

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9392F
- Make and model: Cessna 172R
- Aircraft serial: 17280205
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Part number: 07166149
- Condition: Blocked
- Location: Rt Wing
- Part time: 226 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OWNER COMPLAINED OF NO FUEL FLOW FROM RT FUEL TANK SINCE TAKING DELIVERY OF ACFT WITH 88.2 HRS ON ACFT.  ATTEMPTED TO RE-POSITION VENT LINES, CHECK VENT SYS AND FUEL FLOW, BUT COULD NOT FIX PROBLEM.  TECH REP CONTINUED TO T/S SYS EACH TIME CHECKING A DIFFERENT LOCATION.  AFTER INSP FUEL VENTS INTERNAL OF TANK, VISUALLY, COULD NOT FIND PROBLEM UNTIL AIR WAS ATTEMPTED TO PASS FROM 1 TANK TO NEXT.  FOUND NO AIR FLOW.  DISASSEMBLED VENT LINE AT TOP OF RT TANK AND FOUND LINE BLOCKED BY FUEL TANK SEALANT.  NO PREVIOUS WORK HAS BEEN DONE SINCE MFG.  SUSPECT SEALANT USED TO SEAL VENT LINE DURING ASSY.  REMOVED BLOCKAGE IN PLASTIC VENT LINE AT RUBBER HOSE CONNECTION, RE-ASSEMBLED ACFT, AND TEST FLEW,  FOUND OK.
